Thread: HIGH BP + nose Bleeds
07-28-2003, 06:25 PM #1
HIGH BP + nose Bleeds
I have conceded that the reason I had nose bleeds in this cycle(which I will lay out) was because of high BP. I checked my BP at a pharmacy and it was high. Got daily nosebleeds about 6 weeks into cycle.
1-10 eq @ 400mg
1-10 Sust @ 500mg
4-13 Fina @ 75 mg daily
My questions are What gear you guys thinked caused the nose bleeds? Could it have been the EQ, with a high rbc count or the Fina that caused the high BP. I know various others out there get nose bleeds while cycling. What do you guys do about it? Do you stop all gear, find a way to lower it? take you dosages down a notch?
The next cycle I am going to run will be 17 weeks long. I will also be running fina for 10 weeks daily, and EQ at 600 mg weekly for 15 weeks. This cycle is obviouslly not as long as the one I just passed. IF I am to get high BP I really have no clue what to do about it.
07-28-2003, 07:34 PM #2
What dose was your anti-e at?
07-28-2003, 07:40 PM #3AR-Elite Hall of Famer
- Join Date
- Mar 2003
- United States
- Blog Entries
You should really invest in a home bp monitor. And like BB asked, what anti-es do you take? And fina is notorious for raising bp resulting in things like nose bleeds...
07-28-2003, 08:02 PM #4
I took Nolva at 10mg a day. I had Bromo but didnt need it. then ran the clomid as normal 3 weeks later.
07-28-2003, 08:05 PM #5
Im just really curious to know what alot of you guys out there do for this. Im sure you guys come across this alot. What is good to combat this. My nexy cycle will be pretty heavy on the juice. Id' love to see recomendations
so far ive read
2)higherintake of pottasium
3)eat alot of antioxidents
Ide like to keep adding numbers to this list? what yall got for me! (and otheres who read)
07-28-2003, 08:41 PM #6
07-28-2003, 08:42 PM #7
Don't forget... cardio is your hearts best friend.
07-28-2003, 08:43 PM #8New Member
- Join Date
- Apr 2003
- 20min east of LA
a friend of mine who was on fina had very high PB while on it. he would always get trobbing headaches. he says its was from high sodium + fina.
07-29-2003, 12:04 AM #9
my bp sky rocketed on fina too. Nose bleeds came up to 3x a day. The day after I stopped the Fina, the nose bleeds stopped.
07-29-2003, 05:09 AM #10
i agree that fina can cause nose bleeds in people. I've also gotten them from excessive water retention just from test/deca /a50 stacks - in which case i'd take 20mg nolva throughout and have had no problems since. Keep the sodium low as well, keep the water retention out of your system, and stop the fina to see if your nose bleeds stop, and your bp goes down.
cardio is great as well.....
07-29-2003, 12:45 PM #11
Holy shit 3x a day damn, I got one daily. If i didnt get one I was wondering where it went! Damn 3X's shit.
so far i have this
2)higher intake of pottasium
3)eat alot of antioxidents
5)Keep water retnetion down.
07-29-2003, 12:47 PM #12
I would actually like to hear from HeartdocMD or TNT on this one. Those guys have had excellent posts concerning health and things other than gear related stuff.
07-29-2003, 04:24 PM #13
Important post to learn from...In '98, I was dosing pretting high on test...ended up going to the dr. for acid reflux...nurses did the typical weight measure, bp measure...dr. tells me he has a concern for my bp but express that heavier atheletes carry a higher than normal bp...a few months later I return for a follow up visit and my bp is higher...doc starts nudging me I should be doing something about it...next thing Im prescribed Lotensin...couple days later bp back to a safe level...
My question is for the true med people, Is it ok to be on Lotensin while on gear?
07-30-2003, 05:07 AM #14
"My question is for the true med people, Is it ok to be on Lotensin while on gear? "
good question.....bump for an answer
07-30-2003, 09:27 AM #15
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)